# SDR ASAA12511032

- Difficulty date: February 2, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 13,454 hours, 4,315 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 112877
- Condition: Malfunctioned
- Location: Ram Air Door
- Part time: 13,508 hours, 4,331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED IN FLIGHT.  EXTINGUISHES WHEN MASTER CAUTION IS RESET.  GROUNDED YES.  REPLACED RT RAM AIR DOOR ACTUATOR. REF MM 25 51 21.  BITE CK OF RIGHT PACK SHOW NO FAULTS.
